BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Homotopy type of moduli spaces of G-Higgs bundles and reducibility of the nilpotent cone

Participants in the publication
C. Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
P.B. Gothen (Author)
A. Nozad (Author)
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2019-02

Where published
Bulletin des Sciences Mathématiques

Publication Identifiers
ISSN - 0007-4497

Publisher
Elsevier BV

Volume
150

Number of pages
17
Starting page
84
Last page
101

Document Identifiers
URL - http://dx.doi.org/10.1016/j.bulsci.2018.10.002
DOI - https://doi.org/10.1016/j.bulsci.2018.10.002

Rankings
SCIMAGO Q1 (2018) - 0.827 - Mathematics (miscellaneous)


Export

APA
C. Florentino, P.B. Gothen, A. Nozad, (2019). Homotopy type of moduli spaces of G-Higgs bundles and reducibility of the nilpotent cone. Bulletin des Sciences Mathématiques, 150, 84-101. ISSN 0007-4497. eISSN . http://dx.doi.org/10.1016/j.bulsci.2018.10.002

IEEE
C. Florentino, P.B. Gothen, A. Nozad, "Homotopy type of moduli spaces of G-Higgs bundles and reducibility of the nilpotent cone" in Bulletin des Sciences Mathématiques, vol. 150, pp. 84-101, 2019. 10.1016/j.bulsci.2018.10.002

BIBTEX
@article{40686, author = {C. Florentino and P.B. Gothen and A. Nozad}, title = {Homotopy type of moduli spaces of G-Higgs bundles and reducibility of the nilpotent cone}, journal = {Bulletin des Sciences Mathématiques}, year = 2019, pages = {84-101}, volume = 150 }